Annals of Combinatorics, Volume 2, No. 1, 1998


J. Byran and J. Fulman
Orbifold Euler Characteristics and the Number of Commuting m-tuples in the Symmetric Groups
Ann. Combin. 2 (1998) 1-6.

R.O.W. Franz
A Partial Order for the Set of Meanders
Ann. Combin. 2 (1998) 7-18

M. Fulmek and C. Krattenthaler
The Number of Rhombus Tilings of a Symmetric Hexagon which Contain a Fixed Rhombus on the Symmetry Axis, I
Ann. Combin. 2 (1998) 19-41.

J. Komlós, G.N. Sárközy and E. Szemerédi
Proof of the Seymour Conjecture for Large Graphs
Ann. Combin. 2 (1998) 43-60.

M. Lassalle
Some Combinatorial Conjectures for Jack Polynomials
Ann. Combin. 2 (1998) 61-83.

J. Wang
Proof of a Conjecture on the Sperner property of the Subgroup Lattice of an Abelian p-group
Ann. Combin. 2 (1998) 85-101.